# SDR HEEA072380

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,543 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: PHI101741
- Condition: Stuck
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STEP STUCK IN STOW POSITION. REPLACED WITH SERVICEABLE UNIT.
